# SDR 96ZZZX2221

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57HC
- Make and model: Socata TBM 700
- Aircraft serial: 90
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Tube
- Part number: T700A3013002101
- Condition: Chafed
- Location: Rt Horiz Stab
- Part time: 759 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, RIGHT ELEVATOR HORN DEICE BOOT AIR TUBE FOUND CHAFED AT THE 90 DEGREE BEND WHERE IT ENTERS THE ELEVATOR TIP.  THE CHAFED AREA HAD CREATED A SMALL HOLE IN THE TUBE.  NEW TUBE INSTALLED AND ELEVATOR OPENING FOR TUBE SLIGHTLY ENLARGED TO PREVENT CONTACT.  SYSTEM OPERATIONALLY CHECKED NORMAL.  ELEVATORS ARE REMOVED AT ANNUAL AND AREA SHOULD BE CHECKED.  THIS LINE IS STANDARD ON S/N 50 AND UP, IT IS REQUIRED BY AD 95-11-16 SOCATA AND SB 70-020-30 FOR SERIAL NUMBERS 1 THROUGH 49.  FAILURE OF LINE COULD CAUSE ELEVATOR JAMMING IN ICING CONDITIONS.
